Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *SIAM journal on computing

Results: 76-100/773

Authors: Micali, S
Citation: S. Micali, Computationally sound proofs, SIAM J COMP, 30(4), 2000, pp. 1253-1298

Authors: Arvind, V Beigel, R Lozano, A
Citation: V. Arvind et al., The complexity of modular graph automorphism, SIAM J COMP, 30(4), 2000, pp. 1299-1320

Authors: Varadarajan, KR Agarwal, PK
Citation: Kr. Varadarajan et Pk. Agarwal, Approximating shortest paths on a nonconvex polyhedron, SIAM J COMP, 30(4), 2000, pp. 1321-1340

Authors: Har-Peled, S
Citation: S. Har-peled, Taking a walk in a planar arrangement, SIAM J COMP, 30(4), 2000, pp. 1341-1367

Authors: Han, XX Oliveira, S Stewart, D
Citation: Xx. Han et al., Finding sets covering point with application to mesh-free galerkin methods, SIAM J COMP, 30(4), 2000, pp. 1368-1383

Authors: Lo, WK Hadzilacos, V
Citation: Wk. Lo et V. Hadzilacos, All of us are smarter than any of us: Nondeterministic wait-free hierarchies are not robust, SIAM J COMP, 30(3), 2000, pp. 689-728

Authors: Ma, B Li, M Zhang, LX
Citation: B. Ma et al., From gene trees to species trees, SIAM J COMP, 30(3), 2000, pp. 729-752

Authors: Dinitz, Y Vainshtein, A
Citation: Y. Dinitz et A. Vainshtein, The general structure of edge-connectivity of a vertex subset in a graph and its incremental maintenance. Odd case, SIAM J COMP, 30(3), 2000, pp. 753-808

Authors: Barrett, C Jacob, R Marathe, M
Citation: C. Barrett et al., Formal-language-constrained path problems, SIAM J COMP, 30(3), 2000, pp. 809-837

Authors: He, X Kao, MY Lu, HI
Citation: X. He et al., Fast general methodology for information-theoretically optimal encodings of graphs, SIAM J COMP, 30(3), 2000, pp. 838-846

Authors: Kapoor, S Maheshwari, SN
Citation: S. Kapoor et Sn. Maheshwari, Efficiently constructing the visibility graph of a simple polygon with obstacles, SIAM J COMP, 30(3), 2000, pp. 847-871

Authors: Lennerstad, H Lundberg, L
Citation: H. Lennerstad et L. Lundberg, Optimal worst case formulas comparing cache memory associativity, SIAM J COMP, 30(3), 2000, pp. 872-905

Authors: Karlin, AR Phillips, SJ Raghavan, P
Citation: Ar. Karlin et al., Markov paging, SIAM J COMP, 30(3), 2000, pp. 906-922

Authors: Kness, C Szpankowski, W
Citation: C. Kness et W. Szpankowski, Asymptotic behavior of the height in a digital search tree and the longestphrase of the Lempel-Ziv scheme, SIAM J COMP, 30(3), 2000, pp. 923-964

Authors: Kaplan, H Okasaki, C Tarjan, RE
Citation: H. Kaplan et al., Simple confluently persistent catenable lists, SIAM J COMP, 30(3), 2000, pp. 965-977

Authors: Narasimhan, G Smid, M
Citation: G. Narasimhan et M. Smid, Approximating the stretch factor of Euclidean graphs, SIAM J COMP, 30(3), 2000, pp. 978-989

Authors: Agrawal, M Thierauf, T
Citation: M. Agrawal et T. Thierauf, The formula isomorphism problem, SIAM J COMP, 30(3), 2000, pp. 990-1009

Authors: Burgisser, P
Citation: P. Burgisser, The computational complexity to evaluate representations of general lineargroups, SIAM J COMP, 30(3), 2000, pp. 1010-1022

Authors: Burgisser, P
Citation: P. Burgisser, The computational complexity of immanants, SIAM J COMP, 30(3), 2000, pp. 1023-1040

Authors: Bar-Noy, A Guha, S Naor, J Schieber, B
Citation: A. Bar-noy et al., Message multicasting in heterogeneous networks, SIAM J COMP, 30(2), 2000, pp. 347-358

Authors: Bergman, C Slutzki, G
Citation: C. Bergman et G. Slutzki, Complexity of some problems concerning varieties and quasi-varieties of algebras, SIAM J COMP, 30(2), 2000, pp. 359-382

Authors: Bertram-Kretzberg, C Hofmeister, T Lefmann, H
Citation: C. Bertram-kretzberg et al., An algorithm for Heilbronn's problem, SIAM J COMP, 30(2), 2000, pp. 383-390

Authors: Dolev, D Dwork, C Naor, M
Citation: D. Dolev et al., Nonmalleable cryptography, SIAM J COMP, 30(2), 2000, pp. 391-437

Authors: Jayanti, P Tan, K Toueg, S
Citation: P. Jayanti et al., Time and space lower bounds for nonblocking implementations, SIAM J COMP, 30(2), 2000, pp. 438-456

Authors: Kushilevitz, E Ostrovsky, R Rabani, Y
Citation: E. Kushilevitz et al., Efficient search for approximate nearest neighbor in high dimensional spaces, SIAM J COMP, 30(2), 2000, pp. 457-474
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>